IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev KBSE Conf / Next KBSE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Knowledge-Based Software Engineering (KBSE) [schedule] [select]
Chair Saeko Matsuura (Shibaura Inst. of Tech.)
Vice Chair Tadashi Iijima (Keio Univ.)
Secretary Fumihiro Kumeno (Nippon Inst. of Tech.), Hironori Takeuchi (IBM)
Assistant Takaaki Goto (Univ. of Electro-Comm.), Yoshitaka Aoki (Nihon Unisys)

Conference Date Fri, Nov 1, 2013 13:30 - 17:50
Sat, Nov 2, 2013 09:30 - 14:15
Topics Genaral session 
Conference Place Johoku Campus, Ehime University 
Address 3 Bunkyo-cho, Matsuyama, Ehime 790-8577 JAPAN
Contact
Person
Hirohisa AMAN
+81-89-927-8981

Fri, Nov 1 PM  Session 1
13:30 - 15:20
  13:30-13:35 Opening Address ( 5 min. )
(1) 13:35-14:10 Design and Implementation of IC Card-based Attendance Management System Motohiro Mitani, Yukio Hori, Yoshiro Imai (Kagawa Univ.)
(2) 14:10-14:45 Twitter-based Information Collecting System for Safety Confirmation Masakazu Kyokane, Yukio Hori, Yoshiro Imai (Kagawa Univ.)
(3) 14:45-15:20 A Discussion on the Analysis of Design Pattern Instances Using File Modification Records Daichi Urata, Norihiro Yoshida, Kenji Fujiwara, Hajimu Iida (NAIST)
  15:20-15:30 Break ( 10 min. )
Fri, Nov 1 PM  Invited talk
15:30 - 16:30
(4) 15:30-16:30 [Invited Talk]
On Research Trend of Software Metrics and Related Research Field
Hirohisa Aman (Ehime Univ.)
  16:30-16:40 Break ( 10 min. )
Fri, Nov 1 PM  Session 2
16:40 - 17:50
(5) 16:40-17:15 Problems on Software Development of Smart Phone Application for Learning Support Hideto Kubota, Yukio Hori, Yoshiro Imai (Kagawa Univ.)
(6) 17:15-17:50 Reviewer Recommendation for Peer Review based on File Path Similarity: A Case Study of the Android Open Source Project Patanamon Thongtanunam, Ana Erika Camargo Cruz, Norihiro Yoshida, Hajimu Iida (NAIST)
Sat, Nov 2 AM  Session 3
09:30 - 10:40
(7) 09:30-10:05 Ontology Design Based on Community Knowledge to Enhance Open Source Activity Md. Mahfuzus Salam Khan, Takaaki Goto, Tetsuro Nishino (Univ. of Electro-Comm.)
(8) 10:05-10:40 A study on the evaluation and validation of requirements using scenarios Michitaro Okano, Takako Nakatani (Univ. of Tsukuba)
  10:40-10:50 Break ( 10 min. )
Sat, Nov 2 AM  Session 4
10:50 - 12:00
(9) 10:50-11:25 A Framework of Predicting Requirements Changes Takako Nakatani (Univ. of Tsukuba), Toshihiko Tsumaki (NII)
(10) 11:25-12:00 Toward Practical Education for System Assurance Yutaka Matsuno (Univ. of Electro-Comm.)
  12:00-13:00 Lunch Break ( 60 min. )
Sat, Nov 2 PM  Session 5
13:00 - 14:15
(11) 13:00-13:35 Support Method of Accessibility Evaluation for Web Sites with JavaScript Tamaki Ohara (Waseda Univ.), Hajime Iwata (Kanagawa Inst. of Tech.), Junko Shirogane (Tokyo Woman's Christian Univ.), Yoshiaki Fukazawa (Waseda Univ.)
(12) 13:35-14:10 DSL Representations of Knowledge for Indoor Simulation Tadashi Iijima, Takatoshi Iwasa (Keio Univ.)
  14:10-14:15 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 25 minutes for presentation and 10 minutes for discussion.
Invited TalkEach speech will have 50 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
KBSE Technical Committee on Knowledge-Based Software Engineering (KBSE)   [Latest Schedule]
Contact Address Saeko Matsuura(Shibaura Inst. of Tech.)
E-: ubau-it 


Last modified: 2013-10-03 13:50:40


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to KBSE Schedule Page]   /  
 
 Go Top  Go Back   Prev KBSE Conf / Next KBSE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan